# SDR IPXA13176678

- Difficulty date: January 2, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053100000
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO FLOOR PANEL 151RF IS BROKEN.  FABRICATED NEW FLOOR PANEL IAW A300-5320-16407-E, APENDIX C.
